The Stomach Is Still Sore And The Tongue Is Bitter After The Typhus Treatment?
Last Friday, I was declared by the doctor to have typhus symptoms. He has been given several drugs, but until now the stomach hurts sometimes and the mouth / tongue feels bitter
From the information you have conveyed, if the results of the doctor's examination that have been carried out provide information that the pain you are experiencing is an early symptom of typhus, then the complaint of stomach discomfort is probably a complaint from your digestion during this recovery period.
So, if your fever is gone, but stomach complaints still feel uncomfortable, and your tongue is still bitter, then continue the treatment your doctor has given you. And when your medicine runs out, then you should go back to your Internal Medicine doctor. The doctor will conduct examinations and evaluations related to the progress of your recovery and any complaints you still have.
Further treatment will be given by your doctor to help with this recovery period.
To prevent the recovery period from extending and prevent stomach pain, you should consider several things during the recovery period, such as avoiding spicy food, noodles, meatballs, fried rice, pecel; avoid sleeping late; and adequate water and nutritious food consumption during the recovery period.
That is the information we can convey, also read typhus.